MAUDE Adverse Event Report: CURVAFIX CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE

CURVAFIX CURVAFIX IM IMPLANT; PELVIC FIXATION DEVICE
Model Number 7.5 MM X 180 MM
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025 it was reported that a patient implanted on (b)(6) 2024 experienced l5 nerve root issues.The cause was determined by the physician to be implant malposition.The malpositioned implant was removed on (b)(6) 2024 and a new implant was placed.They physician reported symptoms resolved after the initial implant was removed and a new implant was correctly placed.
 
Additional Manufacturer Narrative
This report is submitted pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by fda, curvafix, or its employees that the report constitutes an admission that the device, curvafix, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available, not disclosed, or does not apply, the section/field of the form is left blank.The suspect device was not returned for evaulation.A lot history record review was conducted for the subject device.There was no evidence to suggest the device did not meet specifications before distribution.

Brand Name
CURVAFIX IM IMPLANT
Common Device Name
PELVIC FIXATION DEVICE
Manufacturer (Section D)
CURVAFIX
1406 140th pl ne
suite 107
bellevue WA 98007
Manufacturer (Section G)
CURVAFIX
1406 140th pl ne
suite 107
bellevue WA 98007
Manufacturer Contact
sabrina gunderson
1406 140th pl ne
suite 107
bellevue, WA 98007
4252768800
MDR Report Key21284438
Report Number3016537375-2025-00001
Device Sequence Number15399161
Product Code HWC
UDI-Device Identifier10855068008720
UDI-Public(01)10855068008720(17)290401(10)92409-8
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K222505
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7.5 MM X 180 MM
Device Catalogue NumberCRS-075-180-01
Device Lot Number92409-8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STRAIGHT SCREWS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight68 KG